# SDR FDEA201110254646

- Difficulty date: October 25, 2011
- Submitted: October 31, 2011
- Operation: Air carrier
- Aircraft: N990FD
- Make and model: Boeing 757232
- Aircraft serial: 22909
- Aircraft time: 79,030 hours, 38,920 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Misrepaired
- Location: Bs 1480
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME, BS 1480 BETWEEN S22-25L MISREPAIRED.  REMOVED AND REPLACED FRAME IAW SRM 51-40-02.  MAJOR REPAIR.
